MAUDE Adverse Event Report: PERMOBIL INC. PERMOBIL M5 CORPUS; POWERED WHEELCHAIR

PERMOBIL INC. PERMOBIL M5 CORPUS; POWERED WHEELCHAIR
Model Number F3 CORPUS
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Power Problem (3010); Complete Loss of Power (4015)
Health Effect - Clinical Code Heat illness (4907)
Date of Event 07/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Received report that while the end-user was operating their device out-of-doors, the device reportedly shut down leaving them stranded in the heat.Report indicated the end-user self-diagnosed with claims of having suffered heat stroke as a result.No reports were provided of medical intervention being sought.
 
Additional Manufacturer Narrative
Report claims as the end-user was out-of-doors in a metropolitan setting, the m5 power wheelchair suddenly lost power and they were unable to restart the device.Reports indicate it was a hot day, and the end-user was stuck out in the heat for approximately 2 hours.The end-user professed having suffered heat stroke but did not indicate seeking medical intervention.The end-user stated regardless of the amount they used the device, the battery indicator on the joystick display remained at 100% and they did not know the accurate level of charge.Inspection of the device did confirm the battery level indicator staying at 100%, but in review of the devices electronic history, the battery levels never dropped below 50% capacity.Permobil is continuing to investigate the possible cause for the reported loss of power, and if any new information is received, a follow-up report will be submitted.The dhr was reviewed, and the device was found to have met specification prior to distribution.

Brand Name
PERMOBIL M5 CORPUS
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer (Section G)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer Contact
ivan fernandez
300 duke drive
lebanon, TN 37090
8007360925
MDR Report Key22820284
Report Number1221084-2025-00011
Device Sequence Number5738992
Product Code ITI
UDI-Device Identifier17330818334562
UDI-Public(01)17330818334562(11)240731
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K123290
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberF3 CORPUS
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Initial Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown